Homology, Homotopy and Applications

Volume 7 (2005)

Number 3

Proceedings of a Conference in honour of Victor Snaith

Entire cyclic cohomology of Schatten ideals

Pages: 37 – 52

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n3.a3

Authors

Jacek Brodzki (School of Mathematical Sciences, University of Southampton, United Kingdom)

Roger Plymen (School of Mathematics, University of Manchester, United Kingdom)

Abstract

We compute the entire cyclic homology and cohomology of the Schatten ideals $L^p$.

Keywords

bivariant entire cyclic cohomology, bornological algebras, Schatten ideals, p-summable Fredholm modules

2010 Mathematics Subject Classification

19D55

Full Text (PDF format)